# SDR ASAA2017021219783

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 35,368 hours, 10,692 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator
- Part number: 5416744
- Part serial: 873863
- Condition: Faulted
- Location: Ram Air
- Part time: 6,659 hours, 1,969 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  REPLACED THE RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21/401.  OPS CHECKED GOOD.
